# SDR DALA2022042903032

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,597 hours, 22,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DURING REMOVAL OF STRUCTURAL ELEMENTS CORROSION WAS FOUND ON WEB STA 1620-1640 S-17RN. CORRECTIVE ACTION: SUMMARY OF NRC 00486-WEB ON STA 1620-1640 S- 17RH ON CAB PAX WAS REPAIRED PER B757-200 SRM 51-70-13. (2212228)
